# SDR KCSA2021012003

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 101,792 hours, 18,866 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Nr 2 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR ON DESCENT.  ACCOMPLISHED SMOKE AND FUME FAULT ISOLATION, IAW KA FIM 21-00-00 TASK 810 UP TO STEP J.  FURTHER INSPECTION REQUIRED, REF TO LOG PAGE 703-7068 ITEM 1 OIL ODOR ON DESCENT.  ACCOMPLISHED SMOKE AND FUME FAULT ISOLATION, IAW KA FIM 21-00-00 TASK 810 STEP K.  NO DEFECTS NOTED, NO ODOR NOTED, OK FOR SERVICE.  ACCOMPLISHED AMM 05-51-56.  NR 2 PACK COALESCER BAG FOUND CONTAMINATED.  REMOVED AND REPLACED COALESCER BAG, IAW KA B747-400 AMM 21-51-25, NO LEAKS DETECTED.  OKAY FOR SERVICE.  NEED REMOVE PNEU DUCT AT LEADING EDGE BETWEEN NR 1 ENGINE AND NR 2 ENGINE FOR INSPECTION.  REMOVED 2 EA PNEU DUCTS FROM LEADING EDGE LT WING, NO OIL CONTAMINATION FOUND REINSTALLED PNEU DUCTS, IAW AMM 36-11-01.  PER COMPANY REQUEST NEED TO DRAIN NR 1 ENGINE GEAR BOX AND MEASURE OIL QTY.  DRAINED NR 1 ENGINE GEAR BOX AND MEASURED OIL QTY TO BE 2 QUARTS, IAW AMM 79-21-10.  DRAINED 2 QUARTS FROM NR 1 ENGINE MAIN OIL TANK, IAW AMM 12-22-03.  RECHECKED OIL QTY, IAW AMM 12-13-03.  NEED TO REMOVE NR 1 ENGINE PRV AND CHECK PNEU DUCTS FOR EVIDENCE OF OIL.  REMOVED NR 1 ENGINE PRV, IAW AMM 36-11-19, NO EVIDENCE OF OIL FOUND, REINSTALLED PRV IAW AMM 36-11-19.
